Cross Reference Down

Shukla, A, Pandey, AK and Pathak, A (2017). Benford’s distribution in extrasolar world: Do the exoplanets follow Benford’s distribution?. Journal of Astrophysics and Astronomy JOAA-D-16-00138, forthcoming.

This work cites the following items of the Benford Online Bibliography:


Adhikari, AK and Sarkar, BP (1968). Distribution of most significant digit in certain functions whose arguments are random variables. Sankhya-The Indian Journal of Statistics Series B, no. 30, pp. 47-58. ISSN/ISBN:0581-5738. View Complete Reference Online information Works that this work references Works that reference this work
Alexopoulos, T and Leontsinis, S (2014). Benford's Law in Astronomy. Journal of Astrophysics and Astronomy, 35(4), pp. 639-648. ISSN/ISBN:0250-6335. DOI:10.1007/s12036-014-9303-z. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Busta, B and Sundheim, R (1992). Detecting manipulated tax returns with the use of Benford's Law. Center for Business Research Working Paper W95-106-94, St. Cloud State University, Minnesota. View Complete Reference Online information Works that this work references Works that reference this work
Busta, B and Weinberg, R (1998). Using Benford’s law and neural networks as a review procedure. Managerial Auditing Journal 13(6), 356-366. View Complete Reference Online information Works that this work references Works that reference this work
Cáceres, JLH, García, JLP and et al. (2008). First digit distribution in some biological data sets. Possible explanations for departures from Benford's Law. Electronic J Biomed 1, 27-35. View Complete Reference Online information Works that this work references Works that reference this work
De Ceuster, MJK, Dhaene, G and Schatteman, T (1998). On the hypothesis of psychological barriers in stock markets and Benford’s law. Journal of Empirical Finance 5(3), pp. 263-279. DOI:10.1016/S0927-5398(97)00024-8. View Complete Reference Online information Works that this work references Works that reference this work
Deckert, J, Myagkov, M and Ordeshook, PC (2010). The Irrelevance of Benford's Law for Detecting Fraud in Elections. CALTECH working paper 9. View Complete Reference Online information Works that this work references Works that reference this work
Docampo, S, del Mar Trigo, M, Aira, M, Cabezudo, B and Flores-Moya, A (2009). Benford’s law applied to aerobiological data and its potential as a quality control tool . Aerobiologia 25, 275-283 . ISSN/ISBN:0393-5965. View Complete Reference Online information Works that this work references Works that reference this work
Durtschi, C, Hillison, W and Pacini, C (2004). The effective use of Benford’s law to assist in detecting fraud in accounting data. Journal of Forensic Accounting 1524-5586/Vol. V, 17-34. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP and Fox, RF (2016). Hubble’s Law Implies Benford’s Law for Distances to Galaxies. Journal of Astrophysics and Astronomy 37(1), pp. 1-8. ISSN/ISBN:0973-7758. DOI:10.1007/s12036-016-9373-1. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Moret, MA, de Senna, V, Pereira, MG and Zebende, GF (2006). Newcomb-Benford law in astrophysical sources. International Journal of Modern Physics C 17(11), pp. 1597-1604. ISSN/ISBN:0129-1831. DOI:10.1142/S0129183106010054. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Rane, AD, Mishra, U, Biswas, A, De, AS and Sen, U (2014). Benford's law gives better scale exponents in phase transitions of quantum XY models. http://arxiv.org/abs/1405.2744 (Submitted on 12 May 2014); last accessed 23 June 2014. View Complete Reference Online information Works that this work references Works that reference this work
Sambridge, M, Tkalčić, H and Jackson, A (2010). Benford's law of first digits: a universal phenomenon. Australian National University, Research School of Earth Sciences, Research Highlights. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Shao, L and Ma, BQ (2010). The significant digit law in statistical physics. Physica A 389, 3109-3116. DOI:10.1016/j.physa.2010.04.021. View Complete Reference Online information Works that this work references Works that reference this work
Sottili, G, Palladino, DM, Giaccio, B and Messina, P (2012). Benford's Law in Time Series Analysis of Seismic Clusters. Mathematical Geosciences Volume 44, Number 5 (2012), pp. 619-634. DOI:10.1007/s11004-012-9398-1. View Complete Reference Online information Works that this work references Works that reference this work